MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 8884705008E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a nurse had an issue while setting up a refeed of infusion for a patient.The connector tubing broke at the y-connection site while the nurse was trying to connect it to the patient.The nurse was able to get another set of tubing to use for the refeed.There was very little of the refeed lost due to the broken set.There was no harm to the patient.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24903202
Report Number1423537-2026-00110
Device Sequence Number13028602
Product Code LZH
UDI-Device Identifier10192253011135
UDI-Public(01)10192253011135(17)300930(10)2527616064
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K141479
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884705008E
Device Catalogue Number8884705008E
Device Lot Number2527616064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown